# SDR CALA2024031100685

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 60,440 hours, 5,991 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part number: 315W13133
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENG I/B THRUST REVERSER AFT HINGE PANEL MISSING.  REMOVED FAIRING PANEL TO FOM SHEET METAL INSTALLED NEW #1 ENG I/B T/R AFT HINGE PANEL REF SRM 51-40-02. REINSTALLED PANEL 416FR.
